Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Have stomach upset, vomiting, mental changes, quit smoking. Withdrawal effect how long?

Sir..I have been smoking for morethan 25years and has quit it 3 weeks back..I am absolute non smoker now..But I have lot of physical and mental changes/sufferings happenning to me..stomach upsetness...vomitting senstion etc are main..However, I have good appitite, good sleep and all other normal living paramteres. How long this withdrawl effect will there any local (Chennai, India) Dr. is there to help me to come of this mess.


Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Homeopath 's  Response
hello dear first congratulation for quitting smoking.
all withdrawl symptoms may present for 15 to 20 days
u may take advise of yr family physician
or u may take homoeopathic treatment
u shoul drink lot of water
u should drink lemon juice, coconut water
glucose water fruits and green vegetables .all your problem will cure but donot try to continue yr smoking or u may contact me
Answered: Tue, 14 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor